Review
Matematický časopis (1973)
- Volume: 23, Issue: 2, page 191-191
- ISSN: 0139-9918
Access Full Article
topHow to cite
topSchwarz, Štefan. "Recenzia." Matematický časopis 23.2 (1973): 191-191. <http://eudml.org/doc/29972>.
@article{Schwarz1973,
author = {Schwarz, Štefan},
journal = {Matematický časopis},
language = {slo},
number = {2},
pages = {191-191},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Recenzia},
url = {http://eudml.org/doc/29972},
volume = {23},
year = {1973},
}
TY - JOUR
AU - Schwarz, Štefan
TI - Recenzia
JO - Matematický časopis
PY - 1973
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 23
IS - 2
SP - 191
EP - 191
LA - slo
UR - http://eudml.org/doc/29972
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.